# SDR AALA201903129015

- Difficulty date: March 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 21,596 hours, 3,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 1320A000002
- Part serial: 13201911
- Condition: Burned
- Location: Trim Air
- Part time: 21,596 hours, 3,485 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A CABIN ODOR.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE TRIM AIR VALVE BURNED AND HAS SOME CORROSION.  DETERMINED THAT IT WAS THE CAUSE OF THE EVENT.  REMOVED AND REPLACED THE TRIM AIR VALVE AND NO FURTHER ODORS WERE NOTED.
